RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2014, Volume 205, Number 10, Pages 47–76 (Mi msb8146)  

Inequalities for majorizing analytic functions and their applications to rational trigonometric functions and polynomials

A. V. Olesov

Maritime State University named after G. I. Nevelskoi

Abstract: New inequalities are established for analytic functions satisfying Meiman's majorization conditions. Estimates for values of and differential inequalities involving rational trigonometric functions with an integer majorant on an interval of length less than the period and with prescribed poles which are symmetrically positioned relative to the real axis, as well as differential inequalities for trigonometric polynomials in some classes, are given as applications. These results improve several theorems due to Meiman, Genchev, Smirnov and Rusak.
Bibliography: 27 titles.

Keywords: majorizing analytic functions, entire functions of exponential type, rational trigonometric functions, polynomials, Bernstein-type inequalities.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00038
Far Eastern Branch of the Russian Academy of Sciences 12-II-СО-01М-002


DOI: https://doi.org/10.4213/sm8146

Full text: PDF file (697 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2014, 205:10, 1413–1441

Bibliographic databases:

Document Type: Article
UDC: 517.54+517.535
MSC: 30C10, 30C80
Received: 31.05.2012 and 19.07.2014

Citation: A. V. Olesov, “Inequalities for majorizing analytic functions and their applications to rational trigonometric functions and polynomials”, Mat. Sb., 205:10 (2014), 47–76; Sb. Math., 205:10 (2014), 1413–1441

Citation in format AMSBIB
\Bibitem{Ole14}
\by A.~V.~Olesov
\paper Inequalities for majorizing analytic functions and their applications to rational trigonometric functions and polynomials
\jour Mat. Sb.
\yr 2014
\vol 205
\issue 10
\pages 47--76
\mathnet{http://mi.mathnet.ru/msb8146}
\crossref{https://doi.org/10.4213/sm8146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3289227}
\zmath{https://zbmath.org/?q=an:1308.30006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014SbMat.205.1413O}
\elib{http://elibrary.ru/item.asp?id=22834487}
\transl
\jour Sb. Math.
\yr 2014
\vol 205
\issue 10
\pages 1413--1441
\crossref{https://doi.org/10.1070/SM2014v205n10ABEH004424}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000346573300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919608887}


Linking options:
  • http://mi.mathnet.ru/eng/msb8146
  • https://doi.org/10.4213/sm8146
  • http://mi.mathnet.ru/eng/msb/v205/i10/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:223
    Full text:18
    References:50
    First page:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019